# SDR CALA2025032403152

- Difficulty date: March 21, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N69835
- Make and model: Boeing 737924ER
- Aircraft serial: 60087
- Aircraft time: 33,072 hours, 12,110 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

O/WING EMERG EXIT LIGHT HANGING LOOSEFOUND EMERGENCY LIGHT ASSEMBLY MISDING AT ROW 20C. PERFORMED TEMPORARY REPAIR PER ECRA 3351-01418. NEED TO INSPECT REPAIR PER PART 2 EVERY 3 CYCLES AND REPAIR PER PART 3 WITHIN 7 CYVLES. REQUEST DIP. TOMC APPROVAL, FOUND EMERGENCY LIGHT ASSEMBLY MISDING AT ROW 20C. PERFORMED TEMPORARY REPAIR PER PART 1 OF ECRA 3351-01418. NEED TO INSPECT REPAIR PER PART 2 EVERY 3 CYCLES AND ACCOMPLISH PERM REPAIR PER PART 3 WITHIN 7 CYCLES. REF GMM 05-30-15 TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS REVIEW. QC CONTROL #:SOURCE DOCUMENT: ECRA 3351-01.QC REVIEWED. INSPECTED EMERGENCY RED LIGHT ASSY UNDER SEAT 20C FOUND TO BE SECURED AND LIGHT OPERATIONAL OK TO CONTINUE DURING DIASSEMBLY OF ELB, FOUND AFT FLOOR PROXIMITY LIGHT ASSEMBLY RED CAP CRACKED, REPLACED ASSEMBLY REF AMM 33-51-11. INSTALLED NEW ELB ASSEMBLY REF CMM 25-23-55. EMERGENCY LIGHTS OPS CHECK GOOD. STILL REQUIRES 1 AFT NUT CLIP AND 1 SCREW. NUT CLIP NOT IN STOCK IAD. PARTS UPDATED IN MATERIALS. REF CMM 25-23-55 FIG 16 ITEM 15 PAGE 10137 FOR NUTCLIP. EMERGENCY FLOOR PROXIMITY LIGHT AT ROW 20 RETAPED FOR SECURITY. REINSPECTED ROW 20 PROXIMITY LIGHT REF ECRA 3TOMCQC REV PERFORMED
